Betti Numbers of Path Ideals of Trees

Autor(en): Kiani, Dariush
Madani, Sara Saeedi
Stichwörter: Betti numbers; CYCLES; Mathematics; Path ideals; t-strongly disjoint set of bouquets
Erscheinungsdatum: 2016
Herausgeber: TAYLOR & FRANCIS INC
Journal: COMMUNICATIONS IN ALGEBRA
Volumen: 44
Ausgabe: 12
Startseite: 5376
Seitenende: 5394
Zusammenfassung: 
Let R=k[x(1),..., x(n)], where k is a field. The path ideal (of length t) of a directed graph G is the monomial ideal, denoted by I-t(G), whose generators correspond to the directed paths of length t in G. We determine all the graded Betti numbers of the path ideal of a directed rooted tree with respect to some graphical terms.
ISSN: 00927872
DOI: 10.1080/00927872.2016.1172597

Show full item record

Page view(s)

2
Last Week
1
Last month
0
checked on Feb 25, 2024

Google ScholarTM

Check

Altmetric